# SDR USAASA03036

- Difficulty date: May 1, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 848401
- Condition: Inoperative
- Location: Mlg Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, O

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED ECAM INDICATIONS OF 'GEAR NOT UPLOCKED', 'ENG 2 REVERSER FAULT', AND 'CAPT PITOT'.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A PROXIMITY SWITCH, FIN 23GA.  LANDING GEAR SYSTEMS CHECK WAS NORMAL.  (M)
